American University
Browse
thesesdissertations_1319_OBJ.pdf (1.13 MB)

CERTAIN MATRIX CONGRUENCES OVER RINGS OF INTEGERS

Download (1.13 MB)
thesis
posted on 2023-08-04, 13:03 authored by Norma Jeanne Hibbs

Source: Dissertation Abstracts International, Volume: 39-05, Section: B, page: 2340.

History

Publisher

American University

Language

English

Notes

Ph.D. American University 1978.

Handle

http://hdl.handle.net/1961/thesesdissertations:1319

Media type

application/pdf

Access statement

Unprocessed

Usage metrics

    Theses and Dissertations

    Categories

    No categories selected

    Keywords

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC